# SDR 95ZZZX6881

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3185P
- Make and model: Bell 206L-1
- Aircraft serial: 45775
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 206040370011
- Condition: Debonded
- Location: T/R Drive Train
- Part time: 9,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4,800-HOUR INSPECTION, FOUND T/R DRIVE SHAFT FORWARD BONDED COUPLING DEBONDING.
